# SDR AALA201509039005

- Difficulty date: September 2, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N925UY
- Make and model: Airbus A321-231
- Aircraft serial: 6613
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CHECK DOOR PRESS AMBER LIGHT ON FWD CIDS PANEL FOR DOOR 1R.  SERVICED R1 DOOR DAMPER CYLINDER IAW MM 52-10-00-614-001A.
